MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LPS UNIV TIB HIN INS SM 23MM; LPS AND S-ROM : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 LPS UNIV TIB HIN INS SM 23MM; LPS AND S-ROM : KNEE TIBIAL INSERT
Catalog Number 198727223
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 12/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision due to pain and infection.Doi: unk.(b)(6) 2017.Left knee.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Please disregard this medwatch submission as it was reported in error.It is not reasonable to conclude that the device contributed to the patient's infection, 3+ months after implantation.
 
Event or Problem Description
Reported in error.

Brand Name
LPS UNIV TIB HIN INS SM 23MM
Common Device Name
LPS AND S-ROM : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46582
MDR Report Key7211880
Report Number1818910-2018-51768
Device Sequence Number16433839
Product Code KRO
UDI-Device Identifier10603295079538
UDI-Public10603295079538
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K091453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number198727223
Device Lot Number678260
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2017
Supplement Date Received by Manufacturer12/30/2017
Initial Report FDA Received Date01/23/2018
Supplement Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient Weight1